# SDR ASOA201901097005

- Difficulty date: January 5, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 39,544 hours, 23,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521719003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY CENTER OMEGA BEAM TOP CAP. REMOVED CENTER OMEGA BEAM TOP CAP. REPAIRED CENTER OMEGA BEAM BY CUTTING OUT THE CORRODED AREA, INSTALLED EXTERNAL DOUBLER AND NEW TOP CAP.
